# SDR 2024FA0000431

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: General aviation
- Aircraft: N9VSCB
- Make and model: Boeing 787-10
- Aircraft serial: 60254
- Aircraft time: 19,359 hours, 4,756 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 512Z3002501
- Condition: Worn
- Location: Mlg
- Component: Main Landing Ge, Boeing
- Component part number: 510Z1310703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCB IS CURRENTLY IN THE HANGAR FOR C02 CHECK. DURING THE ACCOMPLISHMENT OF ADSI IB78J320002-LH, INSPECTIONS PERFORMED DISCOVERED LH MLG INNER CYLINDER BUSHINGS (QTY: 04 OFF) WITH EXCESSIVE WEAR.
